# SDR MASA2011062903118

- Difficulty date: June 28, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 18,037 hours, 14,292 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR CAUTION WITH DOOR CLOSED. R & R PX107
